# SDR 2000ZZZX719

- Difficulty date: February 10, 2000
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N7231Y
- Make and model: Beech A36
- Aircraft serial: E2288
- System (JASC): 2701 · Control Column Section
- Part: Yoke
- Part number: 605241603
- Condition: Damaged
- Location: Control Column
- Part time: 2,301 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON INSP OF CONTROL COLUMNS AND EQUIP, FOUND THE ONLY 4 RIVETS (MS20470AD5) SECURING  PILOTS CONTROL COLLAR TO THE YOKE WORKING IN SHEAR CAUSING SLOPPY FEEL IN THE YOKE.  SUBMITTER STATED IF RIVETS WERE TO SHEAR, COMPLETE LOSS OF PITCH AND ROLL CONTROL WOULD HAVE OCCURRED.  COLUMN AND YOKE REMOVED AND NEW RIVETS THE NEXT DIAMETER UP (MS20470AD6-6) INSTALLED AS A REPAIR UNDER A.C. 43.13 1B, SECT 4-57 PARA 4(B).  ACFT MFG NOTIFIED AND IT WAS SUGGESTED TO INSTALL ADDITIONAL RIVETS IN THIS COLLAR FOR FUTURE REPAIRS.  THE CONTROL WHEEL COLLAR IS ATTACHED AT OPPOSITE END WITH 8 RIVETS (MS-20470AD5).  SUBMITTER SUGGESTED AD BE MADE TO ADDRESS THIS ISSUE, ALL BEECH BONANZAS, BARONS WITH DUAL CONTROL COLUM INSTALLS.
